# SDR IPXA10B62670

- Difficulty date: August 25, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 73,632 hours, 13,252 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65B0207051
- Part serial: 000278
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD AFT FLAP T/E WEDGE LWR SURFACE EXISTING REPAIR (REDO) NON-STANDARD REPAIR.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5C, FIG 2, REV 57.
